Tribulus during PCT?

  1. Registered User
    tbonesteakboy's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Jul 2009
    Posts
    126
    Rep Power
    127

    Tribulus during PCT?


    I'm using Torem for my PCT along with some trib to try and kick my LH back where it's supposed to be, but... I'm not sure if it's the torem or the trib but i'm getting shoulder acne worse than I've had EVER before! I get a few dots here and there during a cycle in some odd places, but nothing like this.

    I've used trib in this dosage before and I always notice a little more shoulder acne than usual. Maybe it's just amplified because it's during my PCT and things are a bit off hormonally. Usually I throw a little nizoral on my shower sponge and that takes it away but it isn't responding to that now.

    Anybody else get this side effect from trib? I'm gonna come off it for a week and see if it goes away... If it does I'm never using it again.

  2. Registered User
    gaijininjapan's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Oct 2010
    Age
    31
    Posts
    650
    Rep Power
    439

    Acne responds to hormonal changes. That is probably a sign that the trib is working IMO. faster t-recovery... But it goes away, so why the worry?
  3. Registered User
    tbonesteakboy's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Jul 2009
    Posts
    126
    Rep Power
    127

    You'll see from my first post that I barely get acne when on test, but get tons of it on trib. I know it's not increases in test from the trib that's causing it because I'd have it 50 times worse on cycle... And it can't be estrogen because i'm on torem. I know increases in LH cause many other hormones to increase but... what hormone causes the acne from trib??

    Also, now I know for sure it's the trib because I stopped it for a week and I'm clear again.

    Why the worry? I dunno man... Yeah I know it's just temporary but it bugs me I guess. Having acne and not being able to do a damn thing about it. Reminds me of being a teenager. I hate having to worry about what sort of shirts I wear especially now that its getting hot. I hate taking my shirt off around my woman because she'll start on me about how I'm breaking out. It's just annoying. Acne is a pain in the ass and I don't want it even for a short amount of time.
    •   
       

Similar Forum Threads

  1. Replies: 10
    Last Post: 01-23-2012, 08:53 PM
  2. Tribulus
    By Swoldierboy in forum Supplements
    Replies: 8
    Last Post: 11-01-2009, 12:19 AM
  3. Tribulus
    By JoeJack101 in forum Supplements
    Replies: 8
    Last Post: 05-17-2007, 01:36 PM
  4. Tribulus
    By jaydee in forum OTC Drug
    Replies: 2
    Last Post: 03-05-2007, 05:01 PM
  5. Tribulus for SD PCT>?
    By impreza_263 in forum Anabolics
    Replies: 7
    Last Post: 05-30-2005, 08:36 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in